# SDR CA980519004

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226AT
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Part number: 2771003003
- Condition: Cracked
- Location: Aileron
- Part time: 6,955 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON PUSH ROD AT SWAGED END FOUND CRACKED.
